Systèmes d’Euler p-adiques et théorie d’Iwasawa
Annales de l'Institut Fourier, Volume 48 (1998) no. 5, p. 1231-1307

We study the notion of Euler systems associated to a p-adic representation V of the absolute Galois group of in the cyclotomic case. This notion has been introduced by Kolyvagin and has interesting consequences on the Selmer groups of V which are developed here.

On définit la notion de système d’Euler associé à une représentation p-adique V du groupe de Galois absolu de dans le cas cyclotomique. Cette notion a été introduite par Kolyvagin. L’existence d’un tel système a des conséquences très importantes sur l’étude des groupes de Selmer de V que nous développons ici.

@article{AIF_1998__48_5_1231_0,
     author = {Perrin-Riou, Bernadette},
     title = {Syst\`emes d'Euler $p$-adiques et th\'eorie d'Iwasawa},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {5},
     year = {1998},
     pages = {1231-1307},
     doi = {10.5802/aif.1655},
     zbl = {0930.11078},
     mrnumber = {99m:11124},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_5_1231_0}
}
Perrin-Riou, Bernadette. Systèmes d’Euler $p$-adiques et théorie d’Iwasawa. Annales de l'Institut Fourier, Volume 48 (1998) no. 5, pp. 1231-1307. doi : 10.5802/aif.1655. http://www.numdam.org/item/AIF_1998__48_5_1231_0/

[Bo80] F. Bogomolov, Sur l'algébricité des représentations l-adiques, C.R. Acad. Sc., Paris, 290 (1980), 701-703. | MR 81c:14025 | Zbl 0457.14020

[Bo] Bourbaki, Algèbre.

[CE56] H. Cartan et S. Eilenberg, Homological Algebra, Princeton Math. Series 19 (1956), Princeton. | MR 17,1040e | Zbl 0075.24305

[ChE48] C. Chevalley et S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc., 63 (1948), 85-124. | MR 9,567a | Zbl 0031.24803

[CPS] E. Cline, B. Parshall et L. Scott, Cohomology of finite groups of Lie type I, Publ. Math. IHES, 45 (1975), 169-191. | Numdam | MR 53 #3134 | Zbl 0412.20044

[Fl92] M. Flach, A finiteness theorem for the symmetric square of an elliptic curve, Invent. Math., 109 (1992), 307-327. | MR 93g:11066 | Zbl 0781.14022

[FP-R94] J.-M. Fontaine et B. Perrin-Riou, Autour des conjectures de Bloch et Kato : cohomologie galoisienne et valeurs de fonctions L, dans Motives (Seattle) Proceedings of Symposia in Pure Mathematics, vol. 55, part 1 (1994), pp. 599-706. | Zbl 0821.14013

[He81] G. Henniart, Représentations l-adiques abéliennes, Séminaire de théorie des nombres 1980-1981, Birkhäuser, 107-126. | MR 85d:11070 | Zbl 0498.12012

[HS] Hochschild et J.-P. Serre, Cohomology of groups extensions, Trans. Am. Math. Soc., 74 (1953), 110-134. | MR 14,619b | Zbl 0050.02104

[Ka] K. Kato, Euler systems, Iwasawa theory and Selmer groups, prépublication (1995).

[Ka ?] K. Kato, Iwasawa theory of modular forms, en préparation.

[Ko90] V.A. Kolyvagin, Euler systems, The Grothendieck Festschrift, vol. 2, Prog. in Math. 87, Birkhäuser, Boston, 1990, pp. 436-483. | MR 92g:11109 | Zbl 0742.14017

[L65] M. Lazard, Groupes analytiques p-adiques, Publ. Math. IHES, 26 (1965), 1-219. | Numdam | MR 35 #188 | Zbl 0139.02302

[No87] M. V. Nori, On subgroups of GLn (Fp), Invent. Math., 88 (1987), 257-275. | MR 88d:20068 | Zbl 0632.20030

[Ne92] J. Nekovář, Kolyvagin's method for Chow groups of Kuga-Sato varieties, Invent. Math., 107 (1992), 99-125. | MR 93b:11076 | Zbl 0741.14002

[P-R92] B. Perrin-Riou, Théorie d'Iwasawa et hauteurs p-adiques, Invent. Math., 109 (1992), 137-185. | MR 93g:11109 | Zbl 0781.14013

[P-R94] B. Perrin-Riou, Théorie d'Iwasawa des représentations p-adiques sur un corps local, Invent. Math., 115 (1994), 81-149. | MR 95c:11082 | Zbl 0838.11071

[P-R95] B. Perrin-Riou, Fonctions L p-adiques des représentations p-adiques, Astérisque, 229, (1995). | Zbl 0845.11040

[P-R96] B. Perrin-Riou, Systèmes d'Euler p-adiques et théorie d'Iwasawa, Prépublications d'Orsay 96-04 (1996).

[Re] C. Reiner, Maximal orders.

[Ri79] K. Ribet, Kummer theory on extensions of abelian varieties by tori, Duke Math. J., 46 (1979), 745-761. | MR 81g:14019 | Zbl 0428.14018

[Ru88] K. Rubin, On the main conjecture of Iwasawa theory for imaginary quadratic fields, Invent. Math., 93 (1988), 701-719. | MR 89j:11105 | Zbl 0673.12004

[Ru90] K. Rubin, The main conjecture, Appendix to Cyclotomic fields (seconde édition) par S. Lang, Graduate Texts in Math. 121, Springer-Verlag (1990). | Zbl 0704.11038

[Ru91] K Rubin, The "main conjectures" of Iwasawa theory for imaginary quadratic fields, Invent. Math., 103 (1991), 25-68. | MR 92f:11151 | Zbl 0737.11030

[Ru92] K. Rubin, Stark's units and Kolyvagin's "Euler systems", J. reine angew. Math., 425 (1992), 141-154. | MR 93d:11117 | Zbl 0752.11045

[R] K. Rubin, A Stark conjecture "over ℤ" for abelian L-functions with multiple zeros, prépublication. | Numdam | Zbl 0834.11044

[S64] J.-P. Serre, Sur les groupes de congruence des variétés, Izv. Akad. Nauk. SSSR 28 (1964), 3-18 ; II : 35 (1971), 731-735. | Zbl 0128.15601

[S67] J.-P. Serre, Sur les groupes de Galois attachés aux groupes p-divisibles, Proc. of a conference on local fields, Nuffic Summer School at Driebergen, Springer, Berlin (1967), pp. 118-131. | MR 39 #4166 | Zbl 0189.02901

[S76] J.-P. Serre, Représentations l-adiques, Algebraic Number Theory, Int. Symp. Kyoto (1976), 177-193. | MR 57 #16310 | Zbl 0406.14015

[S94] J.-P. Serre, Propriétés conjecturales des groupes de Galois motiviques et des représentations l-adiques, dans Motives (Seattle) Proceedings of Symposia in Pure Mathematics, vol. 55, part 1 (1994), pp. 377-400. | MR 95m:11059 | Zbl 0812.14002

[So92] D. Solomon, On a construction of p-units in abelian fields, Ivent. Math., 109 (1992), 329-350. | MR 93i:11119 | Zbl 0772.11043

[T76] J. Tate, Relations between K2 and Galois cohomology, Invent. Math., 36 (1976), 257-274. | MR 55 #2847 | Zbl 0359.12011